Lie and Courant algebroids on foliated manifolds

Research output: Contribution to journalArticlepeer-review

Abstract

This is an exposition of the subject, which was developed in the author's papers [19, 20]. Various results from the theory of foliations (cohomology, characteristic classes, deformations, etc.) are extended to subalgebroids of Lie algebroids that generalize the tangent integrable distributions. We also suggest a definition of foliated Courant algebroids and give some corresponding results and constructions.

Original languageEnglish
Pages (from-to)805-830
Number of pages26
JournalBulletin of the Brazilian Mathematical Society
Volume42
Issue number4
DOIs
StatePublished - Dec 2011

Keywords

  • Courant Algebroid
  • Foliation
  • Lie Algebroid

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Lie and Courant algebroids on foliated manifolds'. Together they form a unique fingerprint.

Cite this